# SDR 20001017AP007

- Difficulty date: July 10, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: GYJBM
- Make and model: Airbus A320-231
- Aircraft serial: 362
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 8162 - SFO - AFTER PARKING AT GATE AND FOLLOWING RYAN DOOR DISARMING PROCEDURES AND ALL CREW MEMBERS VERIFIED SLIDE DISARMED, FORWARD (LEFT) ENTRY DOOR SLIDE UNPACKED FROM DOOR.  REPLACED SLIDE.  (M)
